# SDR ASOA2015042412651

- Difficulty date: March 27, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,612 hours, 24,694 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ATTACHING TO INTERCOSTAL AT FS 484.0 AND LBL 27 IS CRACKED.  REMOVED DAMAGED ANGLE AT FS 484, LBL 27 AND INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-42-06 & 51-42-21.
